# SDR CA140203024

- Difficulty date: February 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,079 hours
- Engine: Ge CF343B1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89793050
- Condition: Failed
- Location: Crew
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PRIOR TO DEPARTURE, THE CREW REPORTED OBSERVING THE CREW OXYGEN LEVEL WAS READING 1660 PSI.  AFTER DEPARTURE, DURING THE CLIMB AT 14,000 FT, THE EICAS MESSAGE OXY LOW PRESSURE" ILLUMINATED. AT THIS TIME THE CREW NOTICED THE CREW OXYGEN SUPPLY PRESSURE DROPPING RAPIDLY.  THE ACFT IMMEDIATELY TURNED BACK TO THE AIRPORT AND LANDED SAFELY.  UPON MAINTENANCE INVESTIGATION, IT WAS NOTED THAT THE CREW OXYGEN BOTTLE OVER PRESSURE RELIEF BLOW OUT DISC INDICATOR WAS GONE AND THE CREW FIXED OXYGEN BOTTLE WAS EMPTY.  ALSO, DURING THE TROUBLESHOOTING REPAIRS THE F/O O2 MASK WAS FOUND TO BE LEAKING.  AS PART OF THE MAINTENANCE RECTIFICATION, THE CREW O2 BOTTLE, BLOW OUT INDICATOR DISC,  AND THE F/O`S MASK AND REGULATOR ASSEMBLY WERE REPLACED, SYSTEM SERVICED AND TESTED NORMAL.  ACFT RETURNED TO SERVICE.
